# SDR REXA2018012800121

- Difficulty date: January 28, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 24,948 hours, 17,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER OVERWING EXITS AFT EMERGENCY LIGHT LENS IS CRACKED. REMOVED AND REPLACED LENS IAW AMM 33-51-07-000-802-A01, PARA 4A, STEP 3, AND 33-51-07-400-802-A01, PARA 4A, STEP 5.
